Publication

Back to overview

Higher-order expansions of distributions of maxima in a Hüsler-Reiss model

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2016
Author Hashorva E, Peng Z, Weng Z,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Methodology and Computing in Applied Probability
Volume (Issue) 18(1)
Page(s) 181 - 196
Title of proceedings Methodology and Computing in Applied Probability
DOI 10.1007/s11009-014-9407-6

-